CSpace
关于一类积分不等式的推广及其应用
康国莲
2004
Source Publication工程数学学报
ISSN1005-3085
Volume021Issue:005Pages:715
Abstract本文讨论了一类新的关于两个无关变元积分不等式,所得结论是Pachpatte型的积分不等式的自然推广,并把主要结果应用于偏微分方程的定性理论中。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45601
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
康国莲. 关于一类积分不等式的推广及其应用[J]. 工程数学学报,2004,021(005):715.
APA 康国莲.(2004).关于一类积分不等式的推广及其应用.工程数学学报,021(005),715.
MLA 康国莲."关于一类积分不等式的推广及其应用".工程数学学报 021.005(2004):715.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[康国莲]'s Articles
Baidu academic
Similar articles in Baidu academic
[康国莲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[康国莲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.